# SDR DALA1051136310

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 88,643 hours, 10,836 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE UPPER DECK LT EMERGENCY EXIT LIGHT INOPERATIVE. MX REPLACED THE  POWER SUPPLY.  OPS CHECK WAS GOOD.
